# SDR ABXA9700674

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040504
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT FLAP VANE HAD LARGE AREA'S OF DELAMINATION ON BOTH THE UPPER AND LOWER TRAILING EDGE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC9 SRM.
